# SDR UALA2012081304443

- Difficulty date: August 11, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 87,411 hours, 14,028 cycles
- Engine: Pwa PW4060
- Engine time: 3,200 hours, 22,480 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 5830201111
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE EEC C1 STATUS MESSAGE DISPLAYED.  FOUND ACTUATOR FAULTY.
